Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
Second-order Lagrangians admitting a ?rst-order Hamiltonian formalism
Year:2017
Research Areas
  • Differential geometry
Information
Abstract
Second-order Lagrangian densities admitting a first-order Hamiltonian formalism are studied; namely, i) for each second-order Lagrangian den- sity on an arbitrary fibred manifold p: E ? N the Poincar¿e-Cartan form of which is projectable onto J1E, by using a new notion of regularity pre- viously introduced, a first-order Hamiltonian formalism is developed for such a class of variational problems; ii) the existence of first-order equiva- lent Lagrangians are discussed from a local point of view as well as global; iii) this formalism is then applied to classical Einstein-Hilbert Lagrangian and a generalization of the BF theory. The results suggest that the class of problems studied is a natural variational setting for GR.
International
Si
JCR
Si
Title
Annali Di Matematica Pura Ed Applicata
ISBN
0373-3114
Impact factor JCR
0,864
Impact info
Volume
10.1007/s10231-017-0683-y
Journal number
From page
1
To page
44
Month
SIN MES
Ranking
Participants
  • Autor: Jaime Muñoz Masqué (CSIC)
  • Autor: Maria Eugenia Rosado Maria (UPM)
Research Group, Departaments and Institutes related
  • Creador: Departamento: Matemática Aplicada
S2i 2020 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)